Excessive watery eyes, few months after cataract eye surgery.

My grandmother had cataract eye surgery a few months ago, and has just recently been having excessive watery eyes, she's been using Systane Drops, for a few weeks as recommended by her doctor, but they have not helped, is there anything she can do at home that'll help?

Click here to read or post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Complications after cataract surgery.

Response from Online Eye Info/Excessive watery eyes, few months after cataract eye surgery.

by online eye info

Thanks for your Question

Dry eyes after cataract surgery is very common complication and it is characterized by excessive tearing to overcome the dryness of cornea. Artificial tears can be used to treat this condition such as systane. You can increase the frequency of systane eye drops per day, for example, 4-5 times per day.

After eye surgery in general, the incidence of blepharitis also increases and it can cause dry eyes. Lid hygiene is very important also. Use baby shampoo to wash the eyelashes to treat blepharitis. In case those things weren't helpful, you must visit your eye doctor.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Complications after cataract surgery.











[?]Subscribe To This Site
  • XML RSS
  • follow us in feedly
  • Add to My Yahoo!
  • Add to My MSN
  • Subscribe with Bloglines















Online Eye Info